RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2015, Volume 27, Issue 2, Pages 96–131 (Mi aa1427)  

This article is cited in 2 scientific papers (total in 2 papers)

Research Papers

Bounded remainder sets with respect to toric exchange transformations

V. G. Zhuravlev

Vladimir State University, Vladimir, Russia

Full text: PDF file (311 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2016, 27:2, 245–271

Bibliographic databases:

Received: 01.09.2014

Citation: V. G. Zhuravlev, “Bounded remainder sets with respect to toric exchange transformations”, Algebra i Analiz, 27:2 (2015), 96–131; St. Petersburg Math. J., 27:2 (2016), 245–271

Citation in format AMSBIB
\Bibitem{Zhu15}
\by V.~G.~Zhuravlev
\paper Bounded remainder sets with respect to toric exchange transformations
\jour Algebra i Analiz
\yr 2015
\vol 27
\issue 2
\pages 96--131
\mathnet{http://mi.mathnet.ru/aa1427}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3444463}
\elib{https://elibrary.ru/item.asp?id=24849879}
\transl
\jour St. Petersburg Math. J.
\yr 2016
\vol 27
\issue 2
\pages 245--271
\crossref{https://doi.org/10.1090/spmj/1386}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000374002600005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84958235679}


Linking options:
  • http://mi.mathnet.ru/eng/aa1427
  • http://mi.mathnet.ru/eng/aa/v27/i2/p96

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Zhuravlev, “Symmetrization of bounded remainder sets”, St. Petersburg Math. J., 28:4 (2017), 491–506  mathnet  crossref  mathscinet  isi  elib
    2. V. G. Zhuravlev, “Bounded remainder sets”, J. Math. Sci. (N. Y.), 222:5 (2017), 585–640  mathnet  crossref  mathscinet
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:148
    Full text:29
    References:25
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021